# SDR SIMA2019062417012

- Difficulty date: June 17, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,842 hours, 33,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14502410002
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S SIDE FRAME 10 RT. SUPPORT BRACKET BELOW DV WINDOW LOWER SILL CRACKED APPROX. 1".-C/A-REMOVED AND REPLACED SUPPORT BRACKET ON FO'S SIDE FRAME 10 RT IAW SRM 51-40-02.
